# SDR F3LA99029

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, REPORTE THREE CRACKS ON THE LOWER SKIN OF THE NR 5 SLAT, OUTBOARD END.  MAINTENANCE REPAIRED PER SRM AND EO 57-54-737-002.  (M)
